# SDR DALA2023060504547

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,524 hours, 9,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DURING ACCOMPLISHMENT OF EM 5330-01152-03B FOUND FASTENERS THAT INTERFERENCE WITH THE COLLAR OF FASTENERS COMMON TO THE SKIN/ANGLE JOINT ON FR 87 BTW STR 5A TO 15 RH. CORRECTIVE ACTION: REF ER/A 608218-14. MODIFICATION REPAIR INSTALLED AS PER DELTA ER/ A 609210-14AD. (2796930)
